# SDR R61A2020010320004

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 30,266 hours, 23,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011798
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,001 hours, 8,907 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST AND 3RD FORWARD CEILING EMERGENCY LIGHTS WILL NOT ILLUMINATE WHEN EMER LT SET TO ON. R&R #2 ELPU IAW AMM 33-50-01, OPS CHECK GOOD.
